# SDR AWXA200300220

- Difficulty date: March 1, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 33,607 hours, 1,394 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Terminal Block
- Part number: NSA837901B
- Condition: Arced
- Location: Zone 900 - Lavat
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CRACKLING SOUND AND SPARKS WERE SEEN COMING FROM BEHIND AFT GALLEY OVEN ALONG WITH A SMALL AMOUNT OF SMOKE. AFT GALLEY FEEDER "A" CIRCUIT BREAKER WAS FOUND POPPED IN COCKPIT. MAINTENANCE FOUND TERMINALS LOOSE AT BLOCK TERMINAL (7200VT), TERMINALS 2, 3, & 4, WERE FOUND BURNED. REPLACED TERMINALS 2, 3, & 4 IAW AMM 20-48-11, OPERATIONAL CHECK OF AFT GALLEY OVENS WAS GOOD.
